# SDR SWAA2021070744995

- Difficulty date: January 23, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT; CAPTIANS RACEWAYFOUND CRACKED. / REMOVED AND REPLACED COCKPIT; CAPTAINS RACEWAY WITH NEW RACEWAY AS PER REF B737-7 SRM 51-40-02-0G-0
